MathSciNet Relay Station
MathSciNet bibliographic data
MR2417817 (2009e:60147) 60H15 (35L15 35R60 60H05 60H07)
Sanz-Solé, Marta Properties of the density for a three-dimensional stochastic wave equation. J. Funct. Anal. 255 (2008), no. 1, 255–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement